# SDR CALA9701233

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497511
- Condition: Inoperative
- Location: Nr 1/2
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE NR 2 PACK OVERHEATED ON APPROACH TO SPN AND THE NR 1 PACK OVERHEATED AFTER LANDING.  THE OVERHEATING WAS ACCOMPANIED BY A STRONG BURNING ODOR ASSOCIATED WITH BOTH PACKS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 AND NR 2 ACM'S FROZEN.  THE NR 1 AND NR 2 ACM'S WERE REMOVED AND REPLACED.  IN ADDITION, THE NR 2 PNEUMATIC CONTROLLER WAS REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
